Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 17, 2013, 2:32 PM MDT for Laramie County, Wyoming. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 17, 2013, 2:32 PM MDT (20:32 UTC)
- Expired
- Jun 17, 2013, 3:15 PM MDT
- In force
- 43 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 34 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 17, 2:40 PM MDT | HAIL 0.25 | 7 Sw Burns, WY | ALSO HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 2:21 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2430 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- -12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161
WUUS55 KCYS 172032
SVRCYS
WYC021-172115-
/O.NEW.KCYS.SV.W.0069.130617T2032Z-130617T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
232 PM MDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 315 PM MDT
* AT 230 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTH OF HILLSDALE TO 8 MILES NORTHEAST OF
NATURAL FORT REST AREA...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
CARPENTER AROUND 250 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4102 10419 4100 10437 4102 10487 4120 10450
TIME...MOT...LOC 2031Z 295DEG 32KT 4113 10450 4100 10477
HAIL...1.00IN
WIND...60MPH
$$
MSW3 follow-up statements
434
WWUS55 KCYS 172048
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
248 PM MDT MON JUN 17 2013
WYC021-172115-
/O.CON.KCYS.SV.W.0069.000000T0000Z-130617T2115Z/
LARAMIE WY-
248 PM MDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LARAMIE COUNTY UNTIL 315 PM MDT...
AT 243 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BURNS TO 10 MILES SOUTHEAST OF CHEYENNE...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL BE NEAR...
CARPENTER AROUND 300 PM MDT.
PEA SIZED HAIL AND HEAVY RAIN HAVE BEEN REPORTED WITH THIS STORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4102 10419 4100 10437 4102 10487 4120 10450
TIME...MOT...LOC 2047Z 295DEG 22KT 4112 10438 4101 10463
HAIL...1.00IN
WIND...60MPH
$$
MSW456
WWUS55 KCYS 172105
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
305 PM MDT MON JUN 17 2013
WYC021-172115-
/O.CON.KCYS.SV.W.0069.000000T0000Z-130617T2115Z/
LARAMIE WY-
305 PM MDT MON JUN 17 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
LARAMIE COUNTY UNTIL 315 PM MDT...
AT 300 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CARPENTER TO 11 MILES WEST OF CARPENTER...AND MOVING
SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SOUTH CENTRAL
LARAMIE COUNTY. THE LINE OF STORMS HAS SPLIT WITH ONE STORM NEAR BURNS
AND THE OTHER TO THE WEST OF CARPENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4102 10419 4100 10437 4102 10487 4120 10450
TIME...MOT...LOC 2103Z 295DEG 22KT 4108 10426 4097 10451
HAIL...1.00IN
WIND...60MPH
$$
MSW718 WWUS55 KCYS 172113 SVSCYS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 313 PM MDT MON JUN 17 2013 WYC021-172122- /O.EXP.KCYS.SV.W.0069.000000T0000Z-130617T2115Z/ LARAMIE WY- 313 PM MDT MON JUN 17 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LARAMIE COUNTY HAS BEEN REISSUED... PLEASE REFER TO THAT BULLETIN FOR THE LATEST SEVERE WEATHER INFORMATION. THAT SEVERE THUNDERSTORM WARNING IS NOW IN EFFECT FOR SOUTH CENTRAL LARAMIE COUNTY UNTIL 4 PM. LAT...LON 4102 10419 4100 10437 4102 10487 4120 10450 TIME...MOT...LOC 2112Z 295DEG 22KT 4106 10419 4095 10444 $$ MSW
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 2:26 PM MDT, 6 minutes earlier.
Area forecast discussion, Jun 17, 2:26 PM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 226 PM MDT MON JUN 17 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 300 PM MDT MON JUN 17 2013 WIDELY SCATTERED SHOWERS AND STORMS NOW OCCURRING OVER THE MT NS OF SE WYOMING BUT NOT MAKING MUCH PROGRESS EASTWARD AT THIS TIME. EXPECT ACTIVITY TO CONTINUE TO INCREASE SOME FOR THE REST OF THE AFTERNOON AS WELL AS SPREAD OVER MAINLY SOUTHERN PORTIONS OF THE CWA INTO THIS EVENING BEFORE MOVING OUT. A FEW SEVERE STORMS STILL A DECENT BET. CLEARING OUT LATER TONIGHT. LITTLE CHANGE EXPECTED FOR TUESDAY WITH ANOTHER ROUND OF AFTERNOON AND EVENING CONVECTION EXPECTED. SEVERE PARAMETERS NOT AS FAVORABLE AS SHEAR SHOULD BE LESS AND DRIER AIR SHOULD MOVE FARTHER INTO THE PLAINS BEHIND A SURFACE TROUGH. CLEAR TUESDAY NIGHT THOUGH A FEW LINGERING STORMS MAY BE OVER THE PANHANDLE IN THE EARLY EVENING. DRY AND WARMER WEDS AS SW UPPER FLOW SPREADS OVER THE CWA WITH QUITE BREEZY CONDITIONS OVER WESTERN PARTS OF THE CWA. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 300 PM MDT MON JUN 17 2013 SURFACE TROUGH OUT IN THE PANHANDLE THURSDAY MORNING IS FORECAST TO SHIFT EAST INTO CENTRAL NEBRASKA BY THURSDAY AFTERNOON. THURSDAY LOOKS DRY FOR ALL AREAS WITH 700MB TEMPERATURES CLIMBING TO +16C. SHOULD PROVIDE A PRETTY GOOD CAP ON CONVECTION. BY THURSDAY EVENING...ENERGY FROM THE UPPER LOW MOVING INTO THE IDAHO PANHANDLE BEGINS TO MOVE INTO WESTERN WYOMING AND ANOTHER LEE SIDE TROUGH DEVELOPS OVER THE PANHANDLE. THOUGH THE GFS REMAINS DRY...THE NEW ECMWF CONCENTRATING QPF OVER THE NORTHERN PANHANDLE AND EASTERN NIOBRARA COUNTIES FRIDAY AFTERNOON. CONTINUED THE SLIGHT CHANCE TO CHANCE POPS IN THIS AREA FOR FRIDAY AFTERNOON AND EARLY EVENING. BOUNDARY STAYS OVER THE PANHANDLE AS THE UPPER LOW TRACKS INTO NORTHERN MONTANA. ENERGY FROM THIS LOW SHOULD GIVE US ENOUGH INSTABILITY FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. HOPEFULLY...FOLKS GET SOME BENEFICIAL RAINS FROM THESE THUNDERSTORMS AS WE ALL COULD USE SOME RAIN. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY MORNING) ISSUED AT 115 AM MDT MON JUN 17 2013 STRATUS STARTING TO BREAK UP LATE THIS MORNING WITH VISIBLE SATELLITE IMAGERY SHOWING A RAPID EROSION OF STRATUS BLANKET NEAR CHEYENNE. THIS WILL SET THE STAGE FOR CONVECTION LATER THIS AFTERNOON. STARTING TO GET SOME CONVECTION DEVELOPING JUST SOUTH OF KCDR WITH A MOVEMENT TO THE SOUTHEAST AT 20 TO 30 MPH ON THE CELLS. THINK THAT THIS STORM WILL PASS NORTH OF KAIA IN THE NEXT 30 TO 45 MINUTES. SEVERE THUNDERSTORMS STILL LOOK POSSIBLE AFTER THE 20-21Z TIME FRAME FOR AIRPORTS EAST OF THE LARAMIE RANGE. LARGE HAIL AND DAMAGING WINDS THE HAZARDS. && .FIRE WEATHER... ISSUED AT 300 PM MDT MON JUN 17 2013 NO CONCERNS SEEN THROUGH TUESDAY NIGHT WITH SCATTERED AFTERNOON AND EVENING THUNDERSTORMS. CONCERNS WILL INCREASE OUT WEDNESDAY AS WEST TO SOUTHWEST WINDS INCREASE. AFTERNOON HUMIDITIES WEDNESDAY IN THE SINGLE DIGITS WEST OF THE LARAMIE RANGE. CONCERNS CONTINUE THE MID AND LATTER PART OF THE WEEK AS DRIER AIR MOVES IN AND GUSTY WINDS OCCUR IN THE AFTERNOONS. FUELS CURRENTLY STILL NON-CRITICAL BUT WILL HAVE TO WATCH. OTHERWISE DRY AND WARMER WEATHER EXPECTED TO CLOSE OUT THE WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...RE LONG TERM...CLAYCOMB AVIATION...CLAYCOMB FIRE WEATHER...RE
Hazardous weather outlook, Jun 17, 10:45 AM MDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1045 AM MDT MON JUN 17 2013 NEZ002-095-WYZ101>105-109>116-181200- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND LINGER THROUGH EARLY THIS EVENING. A FEW STRONG STORMS WITH WIND GUSTS TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY OVER THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ003-019>021-054-055-096-WYZ106>108-117>119-181200- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1045 AM MDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST WYOMING THIS AFTERNOON AND MOVE EAST INTO THE SOUTHERN PANHANDLE BY THIS EVENING. SOME OF THE STORMS WILL BE STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS. AN ISOLATED BRIEF TORNADO OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. SOME OF THE STORMS MAY BE STRONG WITH SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BY LATE THIS AFTERNOON THROUGH EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 17, 11:57 AM MDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1157 AM MDT MON JUN 17 2013
NEZ002-003-171845-
BOX BUTTE NE-DAWES NE-
1157 AM MDT MON JUN 17 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWES AND
NORTHEASTERN BOX BUTTE COUNTIES UNTIL 1245 PM MDT...
AT 1153 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 27 MILES SOUTH
OF CHADRON...MOVING SOUTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WILD HORSE BUTTE...
&&
LAT...LON 4219 10273 4243 10322 4254 10311 4247 10276
4245 10275
TIME...MOT...LOC 1757Z 299DEG 25KT 4244 10309
RELocal storm report, Jun 17, 1:41 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
141 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL 2 WSW LARAMIE 41.30N 105.62W
06/17/2013 M1.50 INCH ALBANY WY CO-OP OBSERVER
&&
BCHAPMANLocal storm report, Jun 17, 1:58 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
158 PM MDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL 7 S LARAMIE 41.21N 105.58W
06/17/2013 M0.50 INCH ALBANY WY TRAINED SPOTTER
HAIL COVERED THE GROUND.
&&
MWEILANDSpecial weather statement, Jun 17, 2:15 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT MON JUN 17 2013 WYZ115-116-172100- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 215 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ALBANY COUNTY UNTIL 300 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF HUTTON LAKE...OR 16 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HUTTON LAKE... TIE CITY CAMPGROUND... VEDAUWOO... YELLOW PINE CAMPGROUND... VEDAUWOO CAMPGROUND... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 315 AND 334. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4133 10531 4109 10531 4106 10591 4124 10594 TIME...MOT...LOC 2015Z 262DEG 18KT 4117 10579 MSW
Special weather statement, Jun 17, 2:21 PM MDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 221 PM MDT MON JUN 17 2013 WYZ118-119-172100- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY- 221 PM MDT MON JUN 17 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE COUNTY UNTIL 300 PM MDT... AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HILLSDALE...OR 10 MILES EAST OF CHEYENNE...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HILLSDALE... CARPENTER... BURNS... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 369 AND 401. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4131 10408 4104 10409 4101 10467 4125 10469 TIME...MOT...LOC 2021Z 256DEG 20KT 4112 10458 MSW
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:06 PM MDT | Special Weather Statement | CYS | Platte | 54 min |
| Jun 16, 8:17 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 43 min |
| Jun 16, 8:44 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 61 min |
| Jun 16, 9:56 PM MDT | Special Weather Statement | CYS | Niobrara | 64 min |
| Jun 17, 1:03 AM MDT | Areal Flood Advisory | CYS | Converse | 3 hr |
| Jun 17, 3:15 AM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jun 17, 4:09 AM MDT | Special Weather Statement | CYS | Niobrara | 66 min |
| Jun 17, 4:15 AM MDT | Severe Thunderstorm Warning | CYS | Niobrara | 45 min |
| Jun 17, 1:46 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 44 min |
| Jun 17, 1:47 PM MDT | Severe Thunderstorm Warning | CYS | Albany, Laramie | 43 min |
| Jun 17, 2:15 PM MDT | Special Weather Statement | CYS | Albany | 45 min |
| Jun 17, 2:21 PM MDT | Special Weather Statement | CYS | Laramie | 39 min |
| Jun 17, 3:01 PM MDT | Special Weather Statement | CYS | Platte | 44 min |
| Jun 17, 3:11 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 49 min |
| Jun 17, 3:12 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 48 min |
| Jun 17, 3:37 PM MDT | Special Weather Statement | CYS | Platte | 53 min |
| Jun 17, 4:06 PM MDT | Special Weather Statement | CYS | Converse | 54 min |
| Jun 17, 4:24 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 4:45 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 45 min |
| Jun 17, 5:03 PM MDT | Special Weather Statement | CYS | Albany | 42 min |
| Jun 17, 5:04 PM MDT | Special Weather Statement | CYS | Converse | 41 min |
| Jun 17, 5:09 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:39 PM MDT | Special Weather Statement | CYS | Converse | 51 min |
| Jun 17, 5:52 PM MDT | Severe Thunderstorm Warning | CYS | Converse | 38 min |
| Jun 17, 5:57 PM MDT | Special Weather Statement | CYS | Albany | 48 min |
| Jun 17, 5:59 PM MDT | Special Weather Statement | CYS | Converse | 46 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.